# SDR REXA201200033

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N813AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 0813
- Aircraft time: 15,845 hours, 13,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE "1R" EXTERIOR EMERGENCY LIGHT INOP.  REPLACED BULB "1R" EXTERIOR EMERGENCY LIGHT.  PN 1317.  REF CRJ200 AMM CH 33-50-00.
